Martijn de Vries
Martijn de Vries
Fons Vitae Lyceum, Amsterdam
Verifierad e-postadress på fonsvitae.nl
TitelCiteras avÅr
Unique expansions of real numbers
M De Vries, V Komornik
Advances in Mathematics 221 (2), 390-427, 2009
962009
Invariant densities for random -expansions
K Dajani, M De Vries
arXiv preprint math/0612602, 2006
702006
Measures of maximal entropy for random-expansions
K Dajani, M Vries
The Journal of the European Mathematical Society 7, 51-68, 2005
442005
Topology of the set of univoque bases
M de Vries, V Komornik, P Loreti
Topology and its Applications 205, 117-137, 2016
272016
Expansions in non-integer bases
M De Vries, V Komornik
Combinatorics, words and symbolic dynamics 159, 18-58, 2016
112016
On the number of unique expansions in non-integer bases
M De Vries
Topology and its Applications 156 (3), 652-657, 2009
102009
A property of algebraic univoque numbers
M De Vries
Acta Mathematica Hungarica 119 (1-2), 57-62, 2007
102007
Univoque bases and Hausdorff dimension
D Kong, W Li, F Lü, M de Vries
Monatshefte für Mathematik 184 (3), 443-458, 2017
92017
A two-dimensional univoque set
M de Vries, V Komornik
arXiv preprint arXiv:1003.5335, 2010
92010
Optimal expansions in non-integer bases
K Dajani, M de Vries, V Komornik, P Loreti
Proceedings of the American Mathematical Society 140 (2), 437-447, 2012
72012
The relative growth of information in two-dimensional partitions
K Dajani, M De Vries, ASA Johnson
Real analysis exchange 31 (2), 397-408, 2006
12006
Systemet kan inte utföra åtgärden just nu. Försök igen senare.
Artiklar 1–11